Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 21, Number 100

All articles in this issue are freely accessible.

A procedure for conformal mapping of triply-connected domains
Stefan Bergman and Bruce Chalmers.
Math. Comp. 21 (1967), 527-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228663
A numerical method for locating the zeros of an analytic function
L. M. Delves and J. N. Lyness.
Math. Comp. 21 (1967), 543-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228165
On numerical contour integration round a closed contour
J. N. Lyness and L. M. Delves.
Math. Comp. 21 (1967), 561-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229388
A construction of nonnegative approximate quadratures
Philip J. Davis.
Math. Comp. 21 (1967), 578-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222534
Numerical analysis of boundary-layer problems in ordinary differential equations
W. D. Murphy.
Math. Comp. 21 (1967), 583-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225496
A class of single-step methods for systems of nonlinear differential equations
G. J. Cooper.
Math. Comp. 21 (1967), 597-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223103
Some remarks on the Lax-Wendroff finite-difference scheme for nonsymmetric hyperbolic systems
Masaya Yamaguti.
Math. Comp. 21 (1967), 611-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224308
Numerical solution for flux components in potential flow
Dale U. von Rosenberg.
Math. Comp. 21 (1967), 620-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221774
Error analysis of recurrence equations
R. Tait.
Math. Comp. 21 (1967), 629-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221736
The asymptotic representation of a class of $G$-functions for large parameter
Jet Wimp.
Math. Comp. 21 (1967), 639-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223617
Error Estimates in simple quadrature with Voigt functions
Alex Reichel.
Math. Comp. 21 (1967), 647-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The efficient calculation of the incomplete beta-function ratio for half-integer values of the parameters $a,b$
A. R. DiDonato and M. P. Jarnagin.
Math. Comp. 21 (1967), 652-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221730
Computation of tangent, Euler, and Bernoulli numbers
Donald E. Knuth and Thomas J. Buckholtz.
Math. Comp. 21 (1967), 663-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221735
Generalized Euler and class numbers
Daniel Shanks.
Math. Comp. 21 (1967), 689-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223295
On sequences of integers with no $4$, or no $5$ numbers in arithmetical progression
S. S. Wagstaff.
Math. Comp. 21 (1967), 695-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222009
The number of prime divisors of certain Mersenne numbers
John R. Ehrman.
Math. Comp. 21 (1967), 700-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223320
Lal’s constant and generalizations
Daniel Shanks.
Math. Comp. 21 (1967), 705-707
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223315
Generating pseudo-random numbers by shuffling a Fibonacci sequence
Friedrich Gebhardt.
Math. Comp. 21 (1967), 708-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223064
Note on random permutations
Guy de Balbine.
Math. Comp. 21 (1967), 710-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On finding a disc of minimum radius containing a given set of points
L. J. Bass and S. R. Schubert.
Math. Comp. 21 (1967), 712-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
An efficient algorithm for inverting a block-symmetric matrix
S. Charmonman.
Math. Comp. 21 (1967), 715-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A note on the effect of conditionally stable correctors
Fred T. Krogh.
Math. Comp. 21 (1967), 717-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224291
Midpoint quadrature formulas
Seymour Haber.
Math. Comp. 21 (1967), 719-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221751
Zeros of $J_{n}(𝜆)Y_{n}(𝜂𝜆) - J_{n}(𝜂𝜆)Y_{n}(𝜆)$
Joyce Weil, Tadepalli S. Murty and Desiraju B. Rao.
Math. Comp. 21 (1967), 722-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
More on the calculation of the integral $I_{n}(b) = (2/𝜋) ∫_{0}^{∞}(\frac{sinx}x)^{n} cosbxdx$
Henry E. Fettis.
Math. Comp. 21 (1967), 727-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 21 (1967), 731-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 21 (1967), 747-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “Some factorizations of $2^{n}±1$ and related results”
John Brillhart and J. L. Selfridge.
Math. Comp. 21 (1967), 751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224532
Notes
Math. Comp. 21 (1967), 752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Indices
Math. Comp. 21 (1967), 753-768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions